# SDR UIEA2024052300423

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA AGING INSPECTION RH A/A PACK EXHAUST RAM AIR ACTUATOR BONDING LEAD WITH WIRES BROKEN.( RH A/A PACK EXHAUST RAM AIR ACTUATOR BONDING LEAD WAS REPLACED IAW AMM TASK 21-53-03-404-012 REV. 142, APR 22, 2024. BONDING TEST WAS PERFORMED 0.003 MILLIOHMS. BONDING S/N: 2568 DATE NEXT: 14/FEB/2025. NO FURTHER DEFECTS NOTED. )
